Vol. 72, No. 1, 1977

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A characterization for compact central double centralizers of Cāˆ—-algebras

Sin-ei Takahasi

Vol. 72 (1977), No. 1, 255ā€“259
Abstract

The purpose of this note is to give a characterization for compact central double centralizers on any C-algebra A in view of the Dixmier’s representation theorem of central double centralizers on A. The proof makes use of the Urysohn’s lemma for spectra of C-algebras and algebraic properties of a central double centralizer.

Mathematical Subject Classification 2000
Primary: 46L05
Milestones
Received: 13 October 1976
Revised: 10 March 1977
Published: 1 September 1977
Authors
Sin-ei Takahasi